# SDR DALA2022091506143

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737
- Aircraft serial: 31976
- Aircraft time: 18,767 hours, 7,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9131973) DURING INSPECTION FOUND EXIT ROW SEAT EMERGENCY RED LIGHT BROKEN OFF OF SEAT. REPLACED LIGHT ASSY. OPS CHECK GOOD PER B737 AMM 33-52.
